# SDR P5CA2021113000430

- Difficulty date: November 30, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 22,519 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 7586631
- Part serial: NSN
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, J

## Discrepancy

LEFT HYDRAULIC SYSTEM PRESSURE LOSS AFTER TAKEOFF.( T/S SYS. FOUND DIFFERENTIAL PRESS. POPOUT IND. AT LEFT EDP CASE DRAIN MODULE SHEARED OFF. REMOVED AND REPLACED DIFF. POPOUT INDICATOR IAW AMM 29-11-17. LEAK CHECKS OK. )
